On the oscillations of systems which are nearly essentially nonlinear
Doklady Akademii Nauk, Tome 192 (1970) no. 5, pp. 1004-1006
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_5_a14,
author = {Nguy\^en van Dao},
title = {On the oscillations of systems which are nearly essentially nonlinear},
journal = {Doklady Akademii Nauk},
pages = {1004--1006},
year = {1970},
volume = {192},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_5_a14/}
}
Nguyên van Dao. On the oscillations of systems which are nearly essentially nonlinear. Doklady Akademii Nauk, Tome 192 (1970) no. 5, pp. 1004-1006. http://geodesic.mathdoc.fr/item/DAN_1970_192_5_a14/